MAUDE Adverse Event Report: MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)

MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)
Model Number 125239
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Extubate (2402)
Date of Event 06/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report prior to use on a patient, the tracheal tube deflated after the cuff was inflated.Customer indicated there was no patient involvement with this event.
 
Additional Manufacturer Narrative
One sample was received for analysis and the reported issue could not be confirmed.A visual inspection was performed and it was observed all the components were assembled according to manufacturing process.A inflation/deflation test was performed, air was applied to the cuff and it was observed the cuff held the air and no deformations or anomalies were observed.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description

Brand Name
SHILEY
Common Device Name
TUBE, BRONCHIAL (W/WO CONNECTOR)
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
MDR Report Key6734813
Report Number8020889-2017-05080
Device Sequence Number724983
Product Code BTS
UDI-Device Identifier30884522008796
UDI-Public30884522008796
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K771219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 11/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2021
Device Model Number125239
Device Catalogue Number125239
Device Lot Number201612126X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2017
Initial Date Received by Manufacturer 06/28/2017
Supplement Date Received by Manufacturer10/12/2017
Initial Report FDA Received Date07/21/2017
Supplement Report FDA Received Date11/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1